# SDR IPXA2015081892489

- Difficulty date: July 26, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N432UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25463
- Aircraft time: 21,899 hours, 15,105 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Casting
- Part number: 183N2902
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CORROSION ON RT ELEVATOR LOWER OTBD SKIN SURFACE AT TIP CAP.   REMOVED DAMAGED TIP CASTING IAW SRM 51-40-02-0G FABRICATED SPLICE PLATES IAW DWG 183N2007, FROM 6061-0 0.063B, HEAT TREAT TO T-4 WELDED TIP CASTING IAW 183N2902 VTMAE TRAVELER T15/1155684, LOCATED & DRILLED IAW SRM 51-40-05-0G INSTALLED TIP CASTING IAW SRM 51-40-02-0G.
